Zur Theorie der Schwartz-Räume.

Johan Swart

Mathematische Annalen (1974)

  • Volume: 211, page 261-276
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Swart, Johan. "Zur Theorie der Schwartz-Räume.." Mathematische Annalen 211 (1974): 261-276. <http://eudml.org/doc/162652>.

author = {Swart, Johan},
journal = {Mathematische Annalen},
pages = {261-276},
title = {Zur Theorie der Schwartz-Räume.},
url = {http://eudml.org/doc/162652},
volume = {211},
year = {1974},

AU - Swart, Johan
TI - Zur Theorie der Schwartz-Räume.
JO - Mathematische Annalen
PY - 1974
VL - 211
SP - 261
EP - 276
UR - http://eudml.org/doc/162652
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.